Search

Toll Free No. - 1800-890-6410

In Stock

AEROSET PLUS

● Composition – Paracetamol 250mg, Phenylephrine Hydrochloride 5mg, Chlorpheniramine Maleate 2mg, Sodium Citrate 60mg, Menthol 1mg

● Information about Composition- Aeroset Plus Syrup is a combination of five medicines: Chlorpheniramine Maleate , Paracetamol , Phenylephrine , Sodium Citrate and Menthol which relieve cold symptoms. Chlorpheniramine Maleate is an antiallergic which relieves allergy symptoms like runny nose, watery eyes and sneezing.

● How Aeroset Plus Syrup works- Paracetamol is an analgesic (pain reliever) and antipyretic (fever reducer). It blocks the release of certain chemical messengers in the brain that cause pain and fever. Phenylephrine is a decongestant which narrows the small blood vessels providing relief from congestion or stuffiness in the nose. Sodium Citrate is a mucolytic which thins and loosens mucus (phlegm), making it easier to cough out. Menthol is an organic compound which produces a sensation of coolness and relieves minor throat irritation.

89 per box

Compare

Reviews

There are no reviews yet.

Write a review

Your email address will not be published. Required fields are marked *

Back to Top
Product has been added to your cart